# SDR SIMA2011356005

- Difficulty date: December 22, 2011
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 21,606 hours, 15,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND EMERGENCY LIGHTS ALL COME ON WITH THE COCKPIT `ARM` SELECT SWITCH.  ACFT REMOVED FROM SERVICE. LIGHTS WERE CHECKED AND NO DEFECTS NOTED. ACFT RETURNED TO SERVICE.
